# SDR M4VA97002

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGLOL
- Make and model: Dhav DHC7102
- Aircraft serial: 039
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 75210467007
- Condition: Failed
- Location: Airstair Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 71 - AIRCRAFT PRESSURIZED AFTER TAKEOFF THROUGH 12,000 FEET.  CABIN DOOR SEAL DEPRESSURIZED, AIRCRAFT WOULD NOT PRESSURIZE AFTER THAT.  RETURNED TO GRAND JUNCTION.  FOUND DOOR SEAL RUPTURED.  REPLACED DOOR SEAL.  (X)
